| Model Number |
60005 |
| Medical Device Problem Code |
Optical Problem (3001)
| Health Effect - Clinical Code |
Visual Impairment (2138)
| Date of Event |
10/06/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Site reported the light adjustable lens was explanted as the desired refractive outcome was not achieved after light adjustment treatments.Rxsight's first awareness of the event was 10/14/2021.Device history record for the lens was reviewed.No issues were noted.The explanted lens was returned and is currently being evaluated.
Event or Problem Description
Site reported the light adjustable lens was explanted as the desired refractive outcome was not achieved after light adjustment treatments.Rxsight's first awareness of the event was 10/14/2021.
Additional Manufacturer Narrative
Site reported the light adjustable lens was explanted as the desired refractive outcome was not achieved after light adjustment treatments.Rxsight's first awareness of the event was (b)(6) 2021.The explanted lens was returned for evaluation.Visual inspection and optical testing of the returned lens confirmed the presence of an ambient zone on the lens, indicative of exposure of the lens to ambient uv light prior to lock in.
Event or Problem Description
Site reported the light adjustable lens was explanted as the desired refractive outcome was not achieved after light adjustment treatments.Rxsight's first awareness of the event was (b)(6) 2021.